IJPAM: Volume 73, No. 3 (2011)
DIFFERENTIAL EQUATIONS IN A BANACH SPACE
Faculty of Mathematics and Informatics
University of Plovdiv
236, Bulgaria Blvd., Plovdiv, 4003, BULGARIA
Abstract. A dichotomy similar property for a class of homogeneous differential equations in an arbitrary Banach space is introduced. By help of them, existence of quasi bounded solutions of the appropriate nonhomogeneous equation is proved. A special roughness for such equations is considered.
Received: November 7, 2011
AMS Subject Classification: 34G10, 34G20
Key Words and Phrases: ordinary differential equations, generalized dichotomy
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395